# SDR AALA202309077888

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 10,923 hours, 2,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 70200103
- Part serial: 70200C0546
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 10,923 hours, 2,964 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK PRESSURE MESSAGE FOR OVERWING LEFT EMERGENCY EXIT ON FLIGHT ATTENDANTS PANEL. MAINTENANCE REPLACED LEFT HAND OVERWING EMERGENCY EXIT INFLATION RESERVOIR PER AMM 25-62-40.
